# SDR CALA9700407

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .20 INCH CRACK IN FLOORBOARD SUPPORT AT STA 1921, X + 1 TO 16.  TWO CRACKS UP TO .30 INCH LONG WERE FOUND IN FLOORBOARD SUPPORT AT STA 1921, X - 1 TO 16.  NEW FLOOR SUPPORTS WERE FABRICATED AND INSTALLED IAW SRM 51-21-01 AND 51-31-01.
